MathSciNet Relay Station
MathSciNet bibliographic data
MR506141 (58 #22005) 10L05
Hennefeld, Julien Asymptotic nonbases which are not subsets of maximal asymptotic nonbases. Proc. Amer. Math. Soc. 62 (1976), no. 1, 23–24 (1977).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement